# SDR AALA20150407002

- Difficulty date: April 5, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 50,036 hours, 24,046 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 9918401145
- Part serial: NSN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT INSPECTION HOLE 3430A RT SIDE ON HORIZONTAL STABILIZER.  INSTALLED REPAIR DOUBLER IAW EA COMP-55-039328 DATED 04 07 15.
